# SDR SWAA2022120772028

- Difficulty date: November 15, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 727J-767, LT TRANSITION ANGLE WAS CORRODED AROUND NUT-PLATE HOLES.  CUT OUT SECTION OF THE LT TRANSITION ANGLE BS 727B+10-757 IAW SRM 53-00-53-2R-5.   LOCATED, DRILLED, TREATED, AND PRIMED A NEW SECTION OF TRANSITION ANGLE, AND REPAIR SPLICES IAW SRM 53-00-53-2R-5,  INSTALLED REPAIR IAW SRM 53-00-53-2R-5.
